Alert archive / Texas / Red Flag Warnings in 2025
Red Flag Warning 3, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 3, 2025, 2:17 AM CST for 19 counties in Texas; 5 counties in New Mexico. It took effect at Mar 3, 2025, 11:00 AM CST. It was in force for 9 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 3, 2025, 2:17 AM CST (08:17 UTC)
- In effect from
- Mar 3, 2025, 11:00 AM CST
- Expired
- Mar 3, 2025, 8:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
All 24 counties
Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Pecos County, TX, Presidio County, TX, Reeves County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 96 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 12:40 PM CST | NON-TSTM WND GST 65 | 19 Wsw Oscuro, NM | Mesonet station WSM06 Pole 616 (WSMR). |
| Mar 3, 1:22 PM CST | NON-TSTM WND GST 77 | 3 W Midway, NM | ASOS station KROW Roswell Air Center. |
| Mar 3, 1:40 PM CST | NON-TSTM WND GST 58 | 4 S Midway, NM | Mesonet station DEXN5 Dexter. |
| Mar 3, 1:50 PM CST | NON-TSTM WND GST 60 | 7 W Oscuro, NM | Mesonet station WSM14 Oscura Range Camp (WSMR). |
| Mar 3, 2:05 PM CST | DUST STORM | 2 Ssw Midway, NM | Multiple vehicle crash, including semi-tucks, on US 285 south of Roswell due to near-zero visibility in blowing dust. |
| Mar 3, 2:20 PM CST | NON-TSTM WND GST 58 | 8 Sw Ramon, NM | Mesonet station TR931 Roswell No. 2 Portable. |
| Mar 3, 2:30 PM CST | NON-TSTM WND GST 60 | 5 Nw Nogal, NM | Mesonet station CW3827 Nogal 5 NW. |
| Mar 3, 2:30 PM CST | NON-TSTM WND GST 61 | 12 Ese Halfway, NM | Mesonet station FW9687 Eunice. |
| Mar 3, 2:39 PM CST | NON-TSTM WND GST 58 | 10 Nne Ancho, NM | Mesonet station UP953 Ancho 10 NE (UPR). |
| Mar 3, 2:53 PM CST | DUST STORM | 5 Wsw Lake Arthur, NM | Video from trained spotter shows near-zero visibility in blowing dust. Reports of a multi-vehicle accident. |
| Mar 3, 2:55 PM CST | NON-TSTM WND GST 62 | 2 S Fort Stanton, NM | AWOS station KSRR Sierra Blanca Rgnl Arpt. |
| Mar 3, 3:15 PM CST | NON-TSTM WND GST 60 | 5 Nw Nogal, NM | Mesonet station CW3827 Nogal 5 NW. |
| Mar 3, 3:37 PM CST | NON-TSTM WND GST 61 | 14 Nne Bitter Lake Wild, NM | Mesonet station REMN5 Bitter Lake WL Refuge 14 NNE (Eight Mile Draw). |
| Mar 3, 5:00 PM CST | NON-TSTM WND GST 66 | 2 Ese Nogal, NM | Mesonet station NMC62 Nogal. |
| Mar 3, 5:40 PM CST | DUST STORM | 4 S Midway, NM | US 285 from Roswell to Artesia remains closed due to near zero visibility in blowing dust. State Road 2 has also been closed. Several multiple vehicle accidents have been reported by Law Enforcement. |
| Mar 3, 6:00 PM CST | WILDFIRE | 10 Wnw Kenna, NM | Vegetation Fire grew to between 4,000 and 4,500 acres within south-central Roosevelt County. One evacuation took place and one home burned down. There were no injuries or fatalities. |
| Mar 3, 6:30 PM CST | NON-TSTM WND GST 85 | Pine Springs, TX | |
| Mar 3, 6:30 PM CST | NON-TSTM WND GST 85 | Pine Springs, TX | |
| Mar 3, 6:52 PM CST | NON-TSTM WND GST 66 | 1 Ene Pine Springs, TX | Mesonet station PSGT2 Pinery. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4263 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
005 WWUS84 KMAF 030817 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 217 AM CST Mon Mar 3 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING FOR FOR 20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FOR 20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND VERY HIGH TO EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... NMZ116>119-TXZ045>047-050>052-059>062-067>069-075-270>282-032115- /O.UPG.KMAF.FW.A.0002.250303T1700Z-250304T0200Z/ /O.NEW.KMAF.FW.W.0003.250303T1700Z-250304T0200Z/ /O.NEW.KMAF.FW.A.0003.250304T1500Z-250305T0100Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Andrews-Martin-Howard-Loving- Winkler-Ector-Midland-Ward-Crane-Upton-Pecos- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster-Chisos Basin-Presidio Valley- Lower Brewster County- 217 AM CST Mon Mar 3 2025 /117 AM MST Mon Mar 3 2025/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING FOR FOR 20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FOR 20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND VERY HIGH TO EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... * WINDS...For the Red Flag Warning, southwest 25 to 35 with gusts up to 55 mph. For the Fire Weather Watch, west 35 to 45 mph with gusts up to 65 mph. * RELATIVE HUMIDITY...For the Red Flag Warning, as low as 4 percent. For the Fire Weather Watch, as low as 10 percent. * RFTI...5 to 7 or critical to extreme. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Extinguish smoking material in vehicles. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. * SEVERITY... FUELS (ERC)...90th+ percentile...5 (out of 5). WEATHER...Critical...3 (out of 5). FIRE ENVIRONMENT...8 (out of 10). PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ048-053-063-070-082-032115- /O.NEW.KMAF.FW.A.0003.250304T1500Z-250305T0100Z/ Scurry-Mitchell-Glasscock-Reagan-Terrell- 217 AM CST Mon Mar 3 2025 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FOR 20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND VERY HIGH TO EXTREME FIRE DANGER FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... * WINDS...West 35 to 45 mph with gusts up to 65 mph. * RELATIVE HUMIDITY...As low as 10 percent. * RFTI...5 to 7 or critical to extreme. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Extinguish smoking material in vehicles. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. * SEVERITY... FUELS (ERC)...90th+ percentile...5 (out of 5). WEATHER...Critical...3 (out of 5). FIRE ENVIRONMENT...8 (out of 10). PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
1 follow-up statement
936 WWUS84 KMAF 031854 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 1254 PM CST Mon Mar 3 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 8 PM CST /7 PM MST/ THIS EVENING FOR FOR 20-FT WINDS OF 20 MPH OR MORE, RELATIVE HUMIDITY OF 15% OR LESS, AND VERY HIGH TO EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...RED FLAG WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... NMZ116>119-TXZ045>047-050>052-059>062-067>069-075-270>282-040700- /O.UPG.KMAF.FW.A.0003.250304T1500Z-250305T0100Z/ /O.NEW.KMAF.FW.W.0004.250304T1500Z-250305T0100Z/ /O.CON.KMAF.FW.W.0003.000000T0000Z-250304T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Andrews-Martin-Howard-Loving- Winkler-Ector-Midland-Ward-Crane-Upton-Pecos- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster-Chisos Basin-Presidio Valley- Lower Brewster County- 1254 PM CST Mon Mar 3 2025 /1154 AM MST Mon Mar 3 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...RED FLAG WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM CST /8 AM MST/ to 7 PM CST /6 PM MST/ Tuesday. The Fire Weather Watch is no longer in effect. * WINDS...West 35 to 45 mph with gusts up to 70 mph. * RELATIVE HUMIDITY...As low as 5 percent. * RFTI...7 or extreme. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Extinguish smoking material in vehicles. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. * SEVERITY... FUELS (ERC)...90th+ percentile...5 (out of 5). WEATHER...Critical...3 (out of 5). FIRE ENVIRONMENT...8 (out of 10). PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$ TXZ048-053-063-070-082-040700- /O.UPG.KMAF.FW.A.0003.250304T1500Z-250305T0100Z/ /O.NEW.KMAF.FW.W.0004.250304T1500Z-250305T0100Z/ Scurry-Mitchell-Glasscock-Reagan-Terrell- 1254 PM CST Mon Mar 3 2025 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WEST TEXAS... The National Weather Service in Midland/Odessa has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM to 7 PM CST Tuesday. The Fire Weather Watch is no longer in effect. * WINDS...West 30 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 11 percent. * RFTI...5 or critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Extinguish smoking material in vehicles. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. * SEVERITY... FUELS (ERC)...90th+ percentile...5 (out of 5). WEATHER...Critical...3 (out of 5). FIRE ENVIRONMENT...8 (out of 10). PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 2, 11:00 PM CST, 3 hours 17 minutes earlier. Its key messages:
- Updated at 1031 PM CST Sun Mar 2 2025
- Critical to extreme fire weather conditions expected this afternoon through Tuesday as strong westerly winds, above normal temperatures, and very low relative humidity values are in place across the region. Blowing dust remains a threat due to these conditions and will likely make travel hazardous.
- An intense weather system moves across the area late Monday through Tuesday. Very windy conditions are expected for a large portion of the region, with patchy areas of blowing dust. Widespread dangerous fire weather is expected for much of the Southern Great Plains.
- Strong southerly to southwesterly winds return Thursday as a weaker weather system acts to tighten pressure gradients over the region. At this time, winds aren't forecast to be as high as what is in the forecast for Tuesday.
Area forecast discussion, Mar 2, 11:00 PM CST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1100 PM CST Sun Mar 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1031 PM CST Sun Mar 2 2025
- Critical to extreme fire weather conditions expected this
afternoon through Tuesday as strong westerly winds, above
normal temperatures, and very low relative humidity values are
in place across the region. Blowing dust remains a threat due
to these conditions and will likely make travel hazardous.
- An intense weather system moves across the area late Monday
through Tuesday. Very windy conditions are expected for a large
portion of the region, with patchy areas of blowing dust.
Widespread dangerous fire weather is expected for much of the
Southern Great Plains.
- Strong southerly to southwesterly winds return Thursday as a
weaker weather system acts to tighten pressure gradients over
the region. At this time, winds aren't forecast to be as high
as what is in the forecast for Tuesday.
&&
.SHORT TERM...
(This afternoon through Monday night)
Issued at 214 PM CST Sun Mar 2 2025
WV imagery this afternoon shows the upper trough moving through the
South Plains, resulting in an afternoon of earth, wind, and fire for
West Texas and Southeast New Mexico. Fortunately, fire activity has
been at a minimum, despite red flag conditions over much of the area.
After sundown, winds will diminish somewhat on the backside of the
trough with decoupling, and back to the southwest. Despite mostly
clear skies, mixing will negate radiational cooling, with overnight
minimums coming in an average of nearly 10 F above normal.
This lull will be brief, as a secondary trough approaches the region
Monday. This feature is forecast to push east to the Four Corners
area by around 21Z Monday. 700mb height gradients on the NAM
tighten up to an impressive 60m/130nm w/this feature, with a
prominent mountain wave signature, signaling even stronger winds
Monday than this afternoon. W/this in mind, we'll upgrade/expand
the watch to a warning, and issue advisories on the adjacent plains.
BLDU is a given, as well as critical fire weather conditions once
again. See Fire Weather Discussion below for more details. Sunny
skies and downslope warming will yield the warmest day this forecast
as highs top out 10-15 F above normal.
The trough will pass through West Texas and Southeast New Mexico
Monday night, the timing of which will spare the area of otherwise
higher winds either Monday afternoon or Tuesday. That said, the NAM
maintains a mountain wave signature through at least Tuesday
evening, so we'll keep the warnings/advisories going beyond Monday
night. Farther east, hi-res models sharpen up a dryline from the
Permian Basin down through the lower Trans Pecos, along and east of
which will be low chances of convection. However, should convection
develop, CAMs show strong, deep-layer shear rounding the base of the
trough, perhaps too much, and steep mid-lvl lapse rates of 7-9 C/km,
so a severe cell or two cannot be ruled out. QPF looks negligible.
Despite mixing, cooler air on the backside of the trough will shave
3-4 F off tonight's lows.
&&
.LONG TERM...
(Tuesday through Saturday)
Issued at 214 PM CST Sun Mar 2 2025
A very active weather pattern continues into the long term forecast.
To begin with, an intense mid-level trough centered over the
central/southern Great Plains with an associated jet streak (50 to
80 kts) at its base will bring strong winds to the area Tuesday.
Windy conditions should already be in place for the morning commute
(especially in the mountains) and are expected to pick up quickly
through mid-morning/early afternoon during peak daytime mixing.
Confidence in widespread hazardous 45+ mph wind gusts are high (60-
80%) for most, except for eastern portions of the forecast area.
There is major concern for blowing dust resulting from these gusty
winds and is likely to cause dangerous travel conditions. In fact,
satellite observations show evidence of blowing dust at the time of
writing this discussion. Extremely dry conditions collocated with
strong westerly winds keep fire weather concerns high on Tuesday
(please see the Fire Weather Discussion below for additional
details). Normal to slightly above normal temperatures are currently
projected for most Tuesday despite the passing of the aforementioned
mid-level disturbance. Highs top out in the upper 60s to low 70s
across the Permian Basin and Southeast New Mexico, while many
locations near the Rio Grande could see highs in the mid to upper
70s. Higher elevations look to be a bit cooler, with temperatures in
the mid to upper 50s. As the system passes to the east and daytime
mixing subsides, winds finally diminish late afternoon/evening.
Surface high pressure builds over the region Wednesday, bringing
light winds and sunny skies. Highs top out in the 60s and 70s over
much of the area. However, a few spots in the Big Bend region could
see highs in the low 80s. Strong southerly to southwesterly winds
return Thursday as a weaker weather system acts to tighten pressure
gradients. At this time, winds aren't expected to be as high as what
is in the forecast for Tuesday. These high southerly winds advect
warmer air into the region, allowing for temperatures to climb into
the 70s for most and 80s further south. Some spots near the Big Bend
could see highs in the low 90s. The next major mid-level disturbance
begins to impinge on southeast New Mexico and west Texas Friday as
it moves into the Great Plains, bringing yet another day of
potentially high westerly winds. An elevated fire weather threat
returns Friday as a result of high westerly winds and very dry
conditions. Strong downsloping winds look to keep temperatures warm
Friday, with highs in the 70s and 80s across most of the forecast
area. Most of southeast New Mexico and higher elevations see highs
in the mid to upper 60s. A cold front moves through the region
Saturday as the most recent disturbance departs to the east. This
shifts winds to a northerly direction and drops afternoon highs back
to normal on Saturday. Ensemble and deterministic guidance depict
mid-level ridging next Sunday, warming temperatures up once again
and bringing lighter winds to the region.
-Greening
&&
.AVIATION...
(06Z TAFS)
Issued at 1031 PM CST Sun Mar 2 2025
VFR conditions are expected to be predominate through the forecast
period. The very strong winds from earlier have weakened,
becoming light and southwesterly through tonight and into the
morning. Wind speeds increase once again by the afternoon. The
strongest of these winds will be focused across the western
terminals through much of the period. Elevated, but relatively
weaker winds can be expected further to the east. Blowing dust may
cause impacts once again, but this threat may be more limited.
Currently, CNM is anticipated to have the best chance at
visibility reductions from blowing dust. Other locations remain
lower confidence due to weaker winds and decreasing sources of
dust.
&&
.FIRE WEATHER...
Issued at 214 PM CST Sun Mar 2 2025
Multiple days of critical to extreme fire weather begins this
afternoon and continues through Tuesday. A passing mid-level weather
disturbance brings high westerly winds and critically low relative
humidities across southeast New Mexico and west Texas this
afternoon. Fuels have become much drier as ERCs have climbed into
the 75th-89th percentile range. Coincident with high winds and very
dry conditions, a low-level thermal ridge has developed over the
Permian Basin and Western Low Rolling Plains of west Texas behind
the dryline. This has prompted issuance of a Red Flag Warning for
most of the region today.
The threat for fire weather continues Monday, but the greatest
threat shifts westward. Another weather disturbance begins to move
into the area by Monday afternoon, bringing strong southwesterly
winds and continued very dry conditions. Relative humidity values in
the single digits will be supportive of locally extreme fire weather
threats. The areas of greatest fire weather threat are forecast to
stretch from near the Davis Mountains, north to southeast New
Mexico, and the Stockton Plateau/Trans Pecos regions of west Texas.
A Fire Weather Watch has been issued for these areas to account for
the high fire weather threat in these areas Monday.
Fire weather concerns continue across the region Tuesday as the
aforementioned weather disturbance passes overhead, bringing very
strong westerly winds and critically low relative humidities once
again. At the present moment, the timeframe in which the fire
weather threat is greatest Tuesday ranges from late morning to mid-
afternoon as winds decrease by late afternoon/early evening with
the passing of this weather disturbance.
-Greening
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 45 83 44 73 / 0 0 20 0
Carlsbad 45 77 39 72 / 0 0 0 0
Dryden 49 87 49 76 / 0 0 10 0
Fort Stockton 51 86 44 71 / 0 0 0 0
Guadalupe Pass 45 69 35 60 / 0 0 0 0
Hobbs 42 77 37 67 / 0 0 0 0
Marfa 40 77 36 63 / 0 0 0 0
Midland Intl Airport 46 82 43 71 / 0 0 10 0
Odessa 46 81 42 73 / 0 0 10 0
Wink 42 84 41 74 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from 10 AM CST /9 AM MST/ Monday to 9 PM CST
/8 PM MST/ Tuesday for Davis Mountains-Eastern Culberson-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
Mountains.
Fire Weather Watch from Monday morning through Monday evening
for Andrews-Borden-Central Brewster-Chinati Mountains-
Chisos Basin-Crane-Davis Mountains-Davis Mountains
Foothills-Dawson-Eastern Culberson-Ector-Gaines-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Howard-Loving-Lower Brewster County-Marfa Plateau-Martin-
Midland-Pecos-Presidio Valley-Reeves County Plains-Upton-
Van Horn and Highway 54 Corridor-Ward-Winkler.
Wind Advisory from 10 AM Monday to 6 AM CST Tuesday for Chinati
Mountains-Davis Mountains Foothills-Marfa Plateau-Van Horn
and Highway 54 Corridor.
NM...High Wind Warning from 9 AM Monday to 8 PM MST Tuesday for Eddy
County Plains-Guadalupe Mountains of Eddy County.
Fire Weather Watch from Monday morning through Monday evening
for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
Wind Advisory from 9 AM Monday to 5 AM MST Tuesday for Central
Lea-Northern Lea-Southern Lea.
&&
SHORT TERM...44
LONG TERM....55
AVIATION...91The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:29 AM CST | High Wind Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 13 hr |
| Mar 3, 2:17 AM CST | Fire Weather Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 11 hr |
| Mar 3, 12:54 PM CST | Red Flag Warning | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 30 hr |
| Mar 3, 1:05 PM CST | Blowing Dust Advisory | MAF | Brewster, Culberson, Jeff Davis, Loving, Reeves | 7 hr |
| Mar 3, 5:28 PM CST | Dust Storm Warning | MAF | Eddy | 2 hr |
Nearby
Red Flag Warnings in Texas, 2025Red Flag Warnings in New Mexico, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.